# SDR AALA202207188871

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 737
- Aircraft serial: 40618
- Aircraft time: 27,026 hours, 4,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAN CABIN EXTRA RIGHT SIDE EMERGENCY EXIT SIGN BROKEN. RE-SECURED SIGN AND OPERATIONAL CHECK GOOD PER AMM 33-51-00.
